# SDR CALA2025102710579

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 59,402 hours, 35,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5397483420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PROFILE PANEL SUPPORT HOLE ELONGATED AT FR 63 STRINGER 35.  REMOVED AND REPLACED PROFILE PANEL ON AFT CARGO BAY FLOOR,FR63/S TR35. IAW SRM 51-72-11-911-001.
